Research Repository

Browse by Author: Cai, J

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Zhang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Ma, L, Cai, J and Su, H (2019) Network-based fuzzy control for nonlinear Markov jump systems subject to quantization and dropout compensation. Fuzzy Sets and Systems, 371. pp. 96-109. ISSN 0165-0114

Zhang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Ma, L, Cai, J and Su, H (2018) Quantized Feedback Control of Fuzzy Markov Jump Systems. IEEE Transactions on Cybernetics. ISSN 2168-2267

Zhang, M, Shi, Peng ORCID: 0000-0001-8218-586X, Liu, Z, Cai, J and Su, H (2018) Dissipativity-based asynchronous control of discrete-time Markov jump systems with mixed time delays. International Journal of Robust and Nonlinear Control, 28 (6). 2161 - 2171. ISSN 1049-8923